Pennsylvania, 2019Flash Flooding and Flooding in Pennsylvania, May 29, 2019
May 29, 2019 · NWS PBZ · 26 events in 5 counties and zones
The risk for severe storms continued May 29th as necessary ingredients stayed in place. An unstable/ buoyant atmosphere, wind shear to sustain updrafts, and large scale |ascension with a crossing shortwave were all present.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $6.0 million
- Crop damage
- $58,000
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The risk for severe storms continued May 29th as necessary ingredients stayed in place. An unstable/ buoyant atmosphere, wind shear to sustain updrafts, and large scale |ascension with a crossing shortwave were all present. With a stalled boundary, and precipitable water values pushing up to 2 inches, flash flooding was also a concern throughout the entire day.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at May 29, 12:09 AM EST, 13 minutes earlier.
Area forecast discussion, May 29, 12:09 AM EST, 13 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Pittsburgh PA
109 AM EDT Wed May 29 2019
.SYNOPSIS...
Rounds of showers and thunderstorms can be expected through Thursday.
Some of the storms may be severe. Dry weather returns Friday.
&&
.NEAR TERM /THROUGH TODAY/...
Stalled boundary remains the focal point for additional convection.
Showers and storms should come to end late tonight as the last
shortwave weakens and shifts to the southeast.
There should be a much needed lull in the activity this morning as
we wait for the passage of the next shortwave trough. With the
stalled boundary laying just north of PIT, and moisture pooling
along it, more storms are expected to develop this afternoon and
remain through the evening. The risk for severe storms will continue
as all the necessary ingredients will be in place. An unstable/
buoyant atmosphere, wind shear to sustain updrafts, and large scale
ascension with a crossing shortwave. In addition to the severe
threat, flash flooding will be a large concern, especially over the
areas which received so much rain yesterday. These areas will lie
right near the stationary boundary and PWs will push 2 inches late
this afternoon. Will be issuing a flash flood watch for portions of
the area.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY/...
Storm coverage and intensity will drop off tonight. Surface low
pressure will move across northern Ohio and far NW Pennsylvania
Thursday afternoon and evening, which will bring another round of
showers and thunderstorms. Temperatures will cool slightly as the
front starts to advance southward.
The stubborn southeast U.S. ridge will finally be flattened somewhat
by the shortwave accompanying the Thursday low pressure system. A
brief break from the rain will be seen Friday afternoon and night
under high pressure.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
The next front will return rain chances over the weekend, with
cooler temperatures by Sunday. The first portion of next week appears
dry, with near or below normal temperatures.
&&
.AVIATION /05Z WEDNESDAY THROUGH SUNDAY/...
Showers and thunderstorms will continue for the better part of the
night with shortwave support extending to the south along the edge
of the cold pool (which should remain north of the PA/MD border.
Restrictions are likely to develop in the morning after today's
convection, as increased moisture in the boundary layer will remain
stuck under a low level inversion. Though not likely considering
expected cloud cover, valley fog will be possible if some clearing
occurs.
Showers and storms will develop once again this afternoon with the
focus over the southern half of the area. Storms that cross any port
will bring restrictions in both vis and cig.
Surface winds will pick up late this morning and continue to gust
through the afternoon. Wind gusts of 20 to 25kts are possible
.Outlook...
Periodic restriction potential will continue through Fri as rounds of
storms and associated disturbances cross the region.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.
&&
Hazardous weather outlook, May 28, 9:07 PM EST, 3 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1007 PM EDT Tue May 28 2019
MDZ001-OHZ039-040-048>050-057>059-068-069-PAZ007>009-015-016-029-031-
075-076-WVZ001>004-012-021-509>514-300215-
Garrett-Tuscarawas-Carroll-Coshocton-Harrison-Jefferson OH-Muskingum-
Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-Clarion-
Jefferson PA-Washington-Greene-Fayette-Fayette Ridges-Hancock-Brooke-
Ohio-Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
1007 PM EDT Tue May 28 2019
This Hazardous Weather Outlook is for western Maryland, east
central Ohio, northwest Pennsylvania, southwest Pennsylvania, west
central Pennsylvania, northern West Virginia and northern panhandle
of West Virginia.
.DAY ONE...Tonight.
Isolated severe storms will be possible overnight. The main threat
will be damaging wind gusts and large hail.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Severe thunderstorms will be possible Wednesday afternoon and
evening. The main threat will be damaging wind gusts and large hail.
An isolated tornado is possible as well.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
OHZ041-PAZ013-014-020>023-073-074-300215-
Columbiana-Lawrence-Butler-Beaver-Allegheny-Armstrong-Indiana-
Westmoreland-Westmoreland Ridges-
1007 PM EDT Tue May 28 2019
This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, west central Pennsylvania and western Pennsylvania.
.DAY ONE...Tonight.
Flash flooding and isolated severe storms will be possible overnight.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
The potential for additional flash flooding continues on Wednesday.
Severe thunderstorms will also be possible during the afternoon and
evening. The main threat will be damaging wind gusts and large hail.
An isolated tornado is possible as well.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, May 28, 8:40 PM EST, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
940 PM EDT Tue May 28 2019
PAZ021>023-073-074-290215-
Armstrong-Westmoreland Ridges-Westmoreland-Allegheny-Indiana-
940 PM EDT Tue May 28 2019
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL...GUSTY WIND AND
HEAVY RAIN WILL AFFECT THE AREA...
At 940 PM EDT, a strong thunderstorm was located near Murrysville, or
near Apollo, moving southeast at 40 mph.
Wind gusts up to 45 mph and hail up to the size of nickels are
possible with this storm.
Locations impacted include...
Penn Hills... Monroeville...
Latrobe... Vandergrift...
Apollo... Plum...
Murrysville... New Kensington...
Lower Burrell... McChesneytown-Loyalhanna...
Blairsville... Derry...
This includes Pennsylvania Turnpike between mile markers 53 and 55.
Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4021 7911 4019 7913 4046 7979 4063 7970
4043 7898
TIME...MOT...LOC 0140Z 293DEG 37KT 4052 7966
07Local storm report, May 28, 9:34 PM EST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1034 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL OAKLAND 40.44N 79.96W
05/28/2019 E1.50 INCH ALLEGHENY PA PUBLIC
DAMAGE TO CARS. CAR ALARMS ALSO ACTIVATED.
&&
EVENT NUMBER PBZ1902190
07Local storm report, May 28, 10:01 PM EST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1101 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM HEAVY RAIN SARVER 40.73N 79.73W
05/28/2019 M4.65 INCH BUTLER PA COCORAHS
RAINFALL TOTAL FOR THE DAY. STREAMS AND CREEKS ALSO
REPORTED OUT OF THEIR BANKS.
&&
EVENT NUMBER PBZ1902191
07Special weather statement, May 28, 11:11 PM EST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1211 AM EDT Wed May 29 2019
PAZ014-020-021-290445-
Butler-Beaver-Allegheny-
1211 AM EDT Wed May 29 2019
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL...GUSTY WIND AND
HEAVY RAIN WILL AFFECT CENTRAL BEAVER...SOUTHWESTERN BUTLER AND
NORTHWESTERN ALLEGHENY COUNTIES...
At 1210 AM EDT, a strong thunderstorm was located over Ohioville, or
7 miles southwest of Beaver Falls, moving east at 35 mph.
Wind gusts up to 45 mph and hail up to the size of nickels are
possible with this storm.
Locations impacted include...
McCandless Township... Cranberry...
Franklin Park... Aliquippa...
Beaver Falls... Monaca...
Economy... Ambridge...
Wexford... New Brighton...
Beaver... Baden...
This includes the following highways...
Pennsylvania Turnpike between mile markers 18 and 31.
Interstate 79 in Pennsylvania between mile markers 71 and 87.
Interstate 376 in Pennsylvania between mile markers 31 and 46.
Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4060 8051 4077 8049 4080 8006 4056 8006
TIME...MOT...LOC 0410Z 275DEG 31KT 4068 8044
Special weather statement, May 28, 11:46 PM EST, 36 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1246 AM EDT Wed May 29 2019
PAZ014-020-021-290515-
Butler-Beaver-Allegheny-
1246 AM EDT Wed May 29 2019
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL...GUSTY WIND AND
HEAVY RAIN WILL AFFECT EAST CENTRAL BEAVER...SOUTHERN BUTLER AND
NORTHERN ALLEGHENY COUNTIES...
At 1246 AM EDT, a strong thunderstorm was located over Wexford, or
near Cranberry, moving east at 35 mph.
Wind gusts up to 45 mph and hail up to the size of nickels are
possible with this storm.
Locations impacted include...
Pittsburgh... Penn Hills...
Ross Township... McCandless Township...
Monroeville... Cranberry...
Franklin Park... Shaler Township...
Plum... Murrysville...
Hampton Township... New Kensington...
This includes the following highways...
Pennsylvania Turnpike between mile markers 23 and 55.
Interstate 79 in Pennsylvania between mile markers 68 and 82.
Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4061 7972 4059 7976 4058 7977 4055 7976
4055 7974 4053 7970 4043 7970 4056 8023
4074 8018 4070 7969 4066 7970 4064 7969
TIME...MOT...LOC 0446Z 281DEG 31KT 4063 8011Special weather statement, May 29, 12:03 AM EST, 19 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
103 AM EDT Wed May 29 2019
PAZ020-021-029-WVZ001-290530-
Beaver-Washington-Allegheny-Hancock-
103 AM EDT Wed May 29 2019
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL...GUSTY WIND AND
HEAVY RAIN WILL AFFECT NORTHWESTERN WASHINGTON...SOUTHWESTERN
BEAVER...WEST CENTRAL ALLEGHENY AND NORTHEASTERN HANCOCK COUNTIES...
At 103 AM EDT, a strong thunderstorm was located near Chester, or
near East Liverpool, moving southeast at 35 mph.
Wind gusts up to 45 mph and hail up to the size of nickels are
possible with this storm.
Locations impacted include...
Pittsburgh... Mount Lebanon...
Ross Township... Moon Township...
Canonsburg... North Side Pittsburgh...
Upper St. Clair... Scott Township...
Robinson Township... Cecil-Bishop...
Bellevue... Carnegie...
This includes the following highways...
Interstate 79 in Pennsylvania between mile markers 46 and 68.
Interstate 376 in Pennsylvania between mile markers 46 and 69.
Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4025 8015 4050 8062 4051 8062 4066 8050
4049 7998
TIME...MOT...LOC 0503Z 298DEG 31KT 4055 8048Event by event
12 thunderstorm wind, 8 flash flood, 6 flood. Local standard time, as filed.
Thunderstorm Wind, Allegheny
- When
- May 29, 12:22 AM EST
- Where
- Allegheny County, 2.09 mi SW of Dorseyville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.560, -79.910
The local police reported trees down over Guys Run Rd.
Flood, Allegheny
- When
- May 29, 3:00 AM EST to 7:00 AM EST
- Where
- Allegheny County, 2.1 mi E of Millerstown to 1.41 mi N of Natrona Hgts
- Cause
- Heavy Rain
- Property damage
- $1,000
- Crop damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 40.650, -79.760
The Department of Highways reported Howes Run Road was closed between Donnellville and Bakerstown Rd due to flooding.
Flood, Allegheny
- When
- May 29, 4:00 AM EST to 7:00 AM EST
- Where
- Allegheny County, 0.52 mi W of Brackenridge to 1.94 mi NNW of Natrona Hgts
- Cause
- Heavy Rain
- Property damage
- $1,000
- Crop damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 40.620, -79.760
The Highway Department reported Bull Creek Road Between Ridge and Howes Run Road was closed due to flooding.
Flood, Butler
- When
- May 29, 4:31 AM EST to 10:00 AM EST
- Where
- Butler County, 1.26 mi N of Eidenau to 1.89 mi NW of Zelienople
- Cause
- Heavy Rain
- Property damage
- $5.0 million
- Crop damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 40.818, -80.115
The public reports that Indian Brave Campground is underwater.
Flood, Butler
- When
- May 29, 4:54 AM EST to 9:54 AM EST
- Where
- Butler County, 1.48 mi NNE of Butler Graham Arpt to 2.11 mi NE of Butler Graham Arpt
- Cause
- Heavy Rain
- Property damage
- $1,000
- Crop damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 40.800, -79.940
The Highway Department reported that Renfrew Road remains closed at Three Degree Road Intersection due to flooding.
Flood, Beaver
- When
- May 29, 6:00 AM EST to 9:00 AM EST
- Where
- Beaver County, 1.05 mi E of North Sewickley to 1.13 mi W of Hazen
- Cause
- Heavy Rain
- Property damage
- $1.0 million
- Crop damage
- $20,000
- Reported by
- 911 Call Center
- Coordinates
- 40.830, -80.250
County 911 officials reported multiple residents are trapped in residences due to flooding along the Connoquenessing Creek.
Flood, Butler
- When
- May 29, 6:16 AM EST to 9:16 AM EST
- Where
- Butler County, 1.25 mi WSW of Evans City to 1.17 mi NNW of Watters
- Cause
- Heavy Rain
- Property damage
- $1,000
- Crop damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 40.760, -80.090
The Highway Department reported that PA 528 between Ramsey Road and Main Street was closed due to flooding.
Flash Flood, Beaver
- When
- May 29, 12:50 PM EST to 2:59 PM EST
- Where
- Beaver County, 1.26 mi WSW of West Aliquippa to 0.59 mi N of Davidson Hgts
- Cause
- Heavy Rain
- Property damage
- $1,000
- Crop damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.620, -80.250
A 911 Call in Center reported Route 51 closed in both directions between Aliquippa and Hopewell Township.
Flash Flood, Indiana
- When
- May 29, 12:57 PM EST to 2:57 PM EST
- Where
- Indiana County, 0.87 mi SW of Chevy Chase Hgts to 1.61 mi ENE of Brush Vly
- Cause
- Heavy Rain
- Property damage
- $5,000
- Crop damage
- $5,000
- Reported by
- State Official
- Coordinates
- 40.620, -79.160
The 911 Call in Center reported that numerous roads were flooded across the county.
Flash Flood, Beaver
- When
- May 29, 12:58 PM EST to 3:00 PM EST
- Where
- Beaver County, 1.38 mi N of Aliquippa to 1.05 mi NW of Aliquippa
- Cause
- Heavy Rain
- Property damage
- $1,000
- Crop damage
- $1,000
- Reported by
- Public
- Coordinates
- 40.640, -80.280
A local citizen reported flooding on 49th street and I-376.
Thunderstorm Wind, Allegheny
- When
- May 29, 1:22 PM EST
- Where
- Allegheny County, 0.87 mi NE of Highcliff
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 40.530, -80.020
A local 911 call in center reported trees and wires down.
Flash Flood, Allegheny
- When
- May 29, 1:30 PM EST to 3:15 PM EST
- Where
- Allegheny County, Wexford to 0.49 mi S of Wexford
- Cause
- Heavy Rain
- Crop damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.630, -80.050
Thunderstorm Wind, Allegheny
- When
- May 29, 1:31 PM EST
- Where
- Allegheny County, Cherry City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 40.480, -79.970
A 911 Call in Center reports trees down in this vicinity.
Thunderstorm Wind, Westmoreland
- When
- May 29, 1:32 PM EST
- Where
- Westmoreland County, 0.69 mi S of Delmont
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 40.410, -79.570
A local 911 Call Center reported trees and power lines down.
Thunderstorm Wind, Westmoreland
- When
- May 29, 1:47 PM EST
- Where
- Westmoreland County, 2.1 mi SE of Mamont
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 40.460, -79.570
A 911 Call Center reported several trees down on Rt 819 and Hancock Ave.
Thunderstorm Wind, Indiana
- When
- May 29, 1:50 PM EST
- Where
- Indiana County, 1.57 mi W of Homer City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 40.550, -79.180
A 911 Call in Center reported trees down in Center Township. Time was estimated by radar.
Thunderstorm Wind, Indiana
- When
- May 29, 2:05 PM EST
- Where
- Indiana County, 3.47 mi NE of Brush Vly
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 40.570, -79.030
The Highway Department reported several trees down.
Thunderstorm Wind, Westmoreland
- When
- May 29, 2:21 PM EST
- Where
- Westmoreland County, 0.87 mi NE of Greensburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.310, -79.540
A trained spotter reported trees down.
Thunderstorm Wind, Westmoreland
- When
- May 29, 2:52 PM EST
- Where
- Westmoreland County, 0.87 mi SE of Arona
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.260, -79.660
A citizen reported multiple trees snapped and a swath of trees down on a hillside behind her home.
Thunderstorm Wind, Westmoreland
- When
- May 29, 2:55 PM EST
- Where
- Westmoreland County, 1.48 mi SSE of Derry
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 40.310, -79.290
A 911 Call Center reported trees down.
Thunderstorm Wind, Allegheny
- When
- May 29, 3:09 PM EST
- Where
- Allegheny County, 1.73 mi NE of Millerstown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.670, -79.780
A citizen reported several large trees broken and small trees snapped at the trunk.
Thunderstorm Wind, Westmoreland
- When
- May 29, 3:19 PM EST
- Where
- Westmoreland County, 0.87 mi SW of Ligonier
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 40.240, -79.240
A 911 Call Center reported trees down.
Flash Flood, Allegheny
- When
- May 29, 4:41 PM EST to 5:56 PM EST
- Where
- Allegheny County, 2.07 mi S of Option to 1.57 mi N of Baldwin
- Cause
- Heavy Rain
- Property damage
- $1,000
- Crop damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 40.400, -79.980
An emergency manager reported that Becks Run Road was closed from Wagner Street to East Carson due to flooding.
Flash Flood, Allegheny
- When
- May 29, 4:55 PM EST to 5:55 PM EST
- Where
- Allegheny County, 1.58 mi ESE of Bellevue to 0.19 mi N of Option
- Cause
- Heavy Rain
- Property damage
- $5,000
- Crop damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.459, -79.994
An emergency manager reported that the vicinity of the 31st Street Bridge up through Herron Avenue was closed due to flooding. Route 28 was also closed and water rescues had to be performed due to 30 inches of water accumulating in one lane. A landslide was also reported near the 1800 Block of Spring Garden Avenue.
Flash Flood, Allegheny
- When
- May 29, 5:26 PM EST to 6:26 PM EST
- Where
- Allegheny County, 2.1 mi SW of Aspinwall to 1.81 mi SW of Aspinwall
- Cause
- Heavy Rain
- Property damage
- $5,000
- Crop damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.460, -79.910
A 911 Call in Center reported that Washington Boulevard was down to 1 lane due to flooding.
Flash Flood, Allegheny
- When
- May 29, 5:57 PM EST
- Where
- Allegheny County, 1.48 mi SSW of Millvale to 1.43 mi SSW of Millvale
- Cause
- Heavy Rain
- Property damage
- $5,000
- Crop damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.460, -79.990
A 911 Call Center reported a landslide closed 1800 block of Spring Garden Avenue.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Kentucky, May 29, 20191 death · $220,000 · 1.75 in hail · 18 events
- Tornadoes and Hail in Texas, May 29, 20191 injured · $2.2 million · EF2 · 25 events
- Hail and Damaging Winds in West Virginia, May 29, 20191 death · $141,000 · 78 kt wind · 25 events
- Tornadoes and Damaging Winds in Texas, May 29, 2019$301,000 · EF2 · 8 events
- Flash Flooding in Pennsylvania, May 29, 20191 death · 8 events
- Hail and Damaging Winds in Pennsylvania, May 29, 2019$183,000 · 1.75 in hail · 42 events
- Tornadoes and Hail in Iowa, May 29 to 30, 20191 injured · $50,000 · EF1 · 36 events
- Hail and Damaging Winds in Virginia, May 29, 2019$245,000 · 1.25 in hail · 21 events
- Flash Flooding and Hail in Oklahoma, May 29, 2019$309,000 · 61 kt wind · 13 events
- Hail and Damaging Winds in West Virginia, May 29, 2019$297,000 · 1 in hail · 8 events
- Tornado and Flash Flooding in Arkansas, May 29, 2019$140,000 · EF0 · 21 events
- Tornado and Hail in Pennsylvania, May 29 to 30, 2019EF0 · 74 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 825037, 818558, 818560, 818549, 818551, 818553, 818554, 818514, 818529, 818498, 818490, 825035, 818492, 825039, 825040, 818562, 818561, 825041, 825042, 825043, 825045, 825048, 818523, 818520, 818525, 825036.